MathSciNet Relay Station
MathSciNet bibliographic data
MR2444251 34G25 (34A60 58B25)
Galanis, G. N.; Bhaskar, T. G.; Lakshmikantham, V. Set differential equations in Fréchet spaces. J. Appl. Anal. 14 (2008), no. 1, 103–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement